# SDR DALA2020022411361

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,430 hours, 11,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6669825) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT L2 DOOR AND GALLEY. REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT M1673. OPS NML REF B737 AMM 33-51.
